Start Submission Become a Reviewer

Reading: Poisoning with Amitraz, a veterinary drug, in an adolescent boy

Download

A- A+
Alt. Display

Case Reports

Poisoning with Amitraz, a veterinary drug, in an adolescent boy

Authors:

N T Rajesh ,

PSG Institute of Medical Sciences and Research, affiliated to Tamil Nadu, Dr. M.G.R. Medical University, Chennai, Tamil Nadu, India, IN
About N T
Assistant Professor of Pediatrics, PSG Institute of Medical Sciences and Research, affiliated to Tamil Nadu, Dr. M.G.R. Medical University, Chennai, Tamil Nadu, India
X close

N Saravana Pandian,

PSG Institute of Medical Sciences and Research, affiliated to Tamil Nadu, Dr. M.G.R. Medical University, Chennai, Tamil Nadu, India, IN
About N
Department of Pediatrics,PSG Institute of Medical Sciences and Research, affiliated to Tamil Nadu, Dr. M.G.R. Medical University, Chennai, Tamil Nadu, India
X close

John Mathai

PSG Institute of Medical Sciences and Research, affiliated to Tamil Nadu, Dr. M.G.R. Medical University, Chennai, Tamil Nadu, India, IN
About John
Professor of pediatrics, PSG Institute of Medical Sciences and Research, affiliated to Tamil Nadu, Dr. M.G.R. Medical University, Chennai, Tamil Nadu, India
X close

Abstract

Sri Lanka Journal of Child Health, 2014; 43(1): 55-56

(Key words: Amitraz poisoning; child; veterinary drug)

DOI: http://dx.doi.org/10.4038/sljch.v43i1.6664

How to Cite: Rajesh, N.T., Pandian, N.S. and Mathai, J., 2014. Poisoning with Amitraz, a veterinary drug, in an adolescent boy. Sri Lanka Journal of Child Health, 43(1), pp.55–56. DOI: http://doi.org/10.4038/sljch.v43i1.6664
Published on 09 Mar 2014.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus